# SDR IPXA2020051555313

- Difficulty date: May 4, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 50,656 hours, 16,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587683
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10DAMAGE ON M/D CARGO FLOOR PANEL BETWEEN STA 544 - STA 654 PLUS 22 , LBL 11 - LBL 33 , PANEL NO. 231GFFFABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO. B767-5320-9693-I
